# SDR MALA040324

- Difficulty date: April 3, 2004
- Submitted: April 20, 2004
- Operation: Air carrier
- Aircraft: N369PX
- Make and model: Saab 340B
- Aircraft serial: 340B295
- Aircraft time: 28,436 hours, 23,894 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, RIGHT SIDE OF FUSELAGE AT STA 741-768 HAS HEAVY CHAFES FROM HORIZONTAL STAB SEAL.  MAINTENANCE REPAIRED DAMAGED AREA IAW MESABA EO S53066.  AIRCRAFT RELEASE DATE 4/16/2004.
